MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS DC-I; OXIMETER

MASIMO - 40 PARKER M-LNCS DC-I; OXIMETER
Model Number 2501-7
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported: problem: ¿intermittently would display values and then suddenly display no values with no error message".No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
M-LNCS DC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6806632
Report Number2031172-2017-00807
Device Sequence Number121191
Product Code DQA
UDI-Device Identifier00843997003193
UDI-Public00843997003193
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2501-7
Device Catalogue Number2501
Device Lot NumberK16NGT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1